Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A characterization of $ U\sb{3}(2\sp{n})$ by its Sylow $ 2$-subgroup

Author: Robert L. Griess
Journal: Trans. Amer. Math. Soc. 175 (1973), 181-186
MSC: Primary 20D05
MathSciNet review: 0318292
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine all the finite groups having a Sylow 2-subgroup isomorphic to that of $ {U_3}({2^n}),n \geq 3$. In particular, the only such simple groups are the $ {U_3}({2^n})$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D05

Retrieve articles in all journals with MSC: 20D05

Additional Information

PII: S 0002-9947(1973)0318292-4
Keywords: Projective special unitary groups, 2-closed centralizers of involutions, Sylow 2-subgroups, connected, balanced group
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia